# SDR DALA1134219866

- Difficulty date: May 14, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 908 L29r/L
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FRAME REPAIR ANGLE HAS SEVERAL IMPROPERLY INSTALLED FASTENER'S SOME PULLED THROUGH AND TOOLING GOUGE'S IN UPPER FWD FLANGE AT STA 908 BETWEEN LONG S29L-29R.  REMOVED DAMAGED FRAME REPAIR IAW SRM 51-30-5.  FABRICATED AND INSTALLED NEW FRAME SECTION AND SPLICES IAW  SRM 53-03 FIG 2A.
